Alert archive / Wisconsin / Frost Advisories in 2016

Frost Advisory 1, NWS Green Bay, WI

May 4, 20167 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at May 4, 2016, 3:45 AM CDT for 7 counties in Wisconsin. It took effect at May 5, 2016, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 4, 2016, 3:45 AM CDT (08:45 UTC)
In effect from
May 5, 2016, 1:00 AM CDT
Expired
May 5, 2016, 7:00 AM CDT
In force
6 hr
Issued by
NWS Green Bay, WI

Counties Marathon County, WI, Menominee County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 94 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2290 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

056 
WWUS73 KGRB 040845
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT WED MAY 4 2016

WIZ030-035-036-045-041645-
/O.NEW.KGRB.FR.Y.0001.160505T0600Z-160505T1200Z/
MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER...REDGRANITE...WAUTOMA
345 AM CDT WED MAY 4 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 33 AND 36
  DEGREES LATE TONIGHT AND EARLY THURSDAY MORNING.

* IMPACTS...UNPROTECTED AND SENSITIVE OUTDOOR PLANTS MAY BE
  DAMAGED OR KILLED IF LEFT UNATTENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KURIMSKI
4 follow-up statements
116 
WWUS73 KGRB 041522
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CDT WED MAY 4 2016

WIZ020-031-037-042330-
/O.EXA.KGRB.FR.Y.0001.160505T0600Z-160505T1200Z/
MENOMINEE-SHAWANO-WAUPACA-
INCLUDING THE CITIES OF...KESHENA...NEOPIT...SHAWANO...
NEW LONDON...WAUPACA...CLINTONVILLE
1022 AM CDT WED MAY 4 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 36
  DEGREES LATE TONIGHT AND EARLY THURSDAY MORNING.

* UNPROTECTED AND SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR
  KILLED BY FROST IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ030-035-036-045-042330-
/O.CON.KGRB.FR.Y.0001.160505T0600Z-160505T1200Z/
MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER...REDGRANITE...WAUTOMA
1022 AM CDT WED MAY 4 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
THURSDAY...

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 30 AND 36
  DEGREES LATE TONIGHT AND EARLY THURSDAY MORNING.

* UNPROTECTED AND SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR
  KILLED BY FROST IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ECKBERG
662 
WWUS73 KGRB 041525 CCA
NPWGRB

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
1025 AM CDT WED MAY 4 2016

WIZ020-031-037-050330-
/O.COR.KGRB.FR.Y.0001.160505T0600Z-160505T1200Z/
MENOMINEE-SHAWANO-WAUPACA-
INCLUDING THE CITIES OF...KESHENA...NEOPIT...SHAWANO...
NEW LONDON...WAUPACA...CLINTONVILLE
1025 AM CDT WED MAY 4 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY. 

* TEMPERATURES WILL DROP TO BETWEEN 32 AND 36 DEGREES LATE TONIGHT 
  AND EARLY THURSDAY MORNING.

* UNPROTECTED AND SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR
  KILLED BY FROST IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ030-035-036-045-050330-
/O.COR.KGRB.FR.Y.0001.160505T0600Z-160505T1200Z/
MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER...REDGRANITE...WAUTOMA
1025 AM CDT WED MAY 4 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
THURSDAY...

* TEMPERATURES WILL DROP TO BETWEEN 30 AND 36 DEGREES LATE TONIGHT
  AND EARLY THURSDAY MORNING.

* UNPROTECTED AND SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR
  KILLED BY FROST IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ECKBERG
318 
WWUS73 KGRB 042004
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT WED MAY 4 2016

WIZ020-030-031-035>037-045-050415-
/O.CON.KGRB.FR.Y.0001.160505T0600Z-160505T1200Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...NEOPIT...WAUSAU...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...REDGRANITE...WAUTOMA
304 PM CDT WED MAY 4 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
THURSDAY...

* TEMPERATURES WILL DROP TO BETWEEN 30 AND 36 DEGREES LATE 
  TONIGHT AND EARLY THURSDAY MORNING. SOME OF THE TYPICAL 
  COLD SPOTS COULD DROP INTO THE UPPER 20S FOR AN HOUR OR
  TWO.  

* UNPROTECTED AND SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR 
  KILLED BY FROST IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
ECKBERG
399 
WWUS73 KGRB 050343
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1043 PM CDT WED MAY 4 2016

WIZ020-030-031-035>037-045-051200-
/O.CON.KGRB.FR.Y.0001.160505T0600Z-160505T1200Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...NEOPIT...WAUSAU...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...REDGRANITE...WAUTOMA
1043 PM CDT WED MAY 4 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

* TEMPERATURES WILL DROP TO BETWEEN 30 AND 36 DEGREES OVERNIGHT. SOME
  OF THE TYPICAL COLD SPOTS COULD DROP INTO THE UPPER 20S FOR AN
  HOUR OR TWO.

* UNPROTECTED AND SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR 
  KILLED BY FROST IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 4, 2:52 AM CDT, 53 minutes earlier.

Area forecast discussion, May 4, 2:52 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
252 AM CDT WED MAY 4 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 252 AM CDT WED MAY 4 2016

COOLER AIR BEHIND A DEPARTING COLD FRONT WILL KEEP HIGH
TEMPERATURES COOLER TODAY...WITH AFTERNOON HIGHS ONLY IN THE UPPER
40S TO MIDDLE 50S ACROSS THE FORECAST AREA. ALTHOUGH RAIN CHANCES
WILL BE OVER FOR THE MOST PART...THERE WILL STILL BE A SLIGHT
CHANCE FOR LIGHT RAIN SHOWERS ACROSS EXTREME NORTH CENTRAL
WISCONSIN THIS MORNING AS WATER VAPOR IMAGERY SHOWS A SMALL VORT
MAX ROUNDING THE TROUGH LOCATED ACROSS THE WESTERN GREAT LAKES.
ANOTHER SHORTWAVE WILL TRACK THROUGH EASTERN WISCONSIN THIS
AFTERNOON...WITH SLIGHT CHANCES FOR LIGHT RAIN SHOWERS ACROSS THIS
REGION. DESPITE MID LEVEL FORCING...MODEL SOUNDINGS SHOW MEAGER
MOISTURE IN PLACE BEHIND THE COLD FRONT...WHICH WILL KEEP POPS AT
A SLIGHT CHANCE AT THIS TIME.

CLEARING SKIES AND LIGHT WINDS TONIGHT WITH A RIDGE OF HIGH
PRESSURE OVERHEAD WILL ALLOW OVERNIGHT TEMPERATURES TO PLUNGE INTO
THE MIDDLE TO UPPER 20S ACROSS NORTH CENTRAL WISCONSIN...WITH LOWS
IN THE MIDDLE TO UPPER 30S ACROSS THE REST OF THE FORECAST AREA.
ACROSS CENTRAL WISCONSIN LOWS COULD APPROACH FREEZING...WHICH WILL
NECESSITATE A FROST ADVISORY FOR THIS AREA AS THE GROWING SEASON
HAS STARTED. THE FROST ADVISORY MAY NEED TO BE EXPANDED EASTWARD
WITH THE SUBSEQUENT FORECAST ISSUANCE IF TEMPERATURES ACROSS EAST
CENTRAL WISCONSIN CREEP A FEW DEGREES LOWER. FURTHER NORTH THERE
WILL BE NO HEADLINES DESPITE COOLER TEMPERATURES AS HEADLINES FOR
THAT PORTION OF THE FORECAST AREA HAVE NOT STARTED.

THE RIDGE WILL SINK SOUTH ON THURSDAY...ALLOWING RETURN FLOW AND
WARM AIR ADVECTION ACROSS THE WESTERN GREAT LAKES. TEMPERATURES
WILL QUICKLY REBOUND AS 850 MB TEMPERATURES CLIMB A GOOD 10
DEGREES CELSIUS IN 36 HOURS. THIS WILL ALLOW DAYTIME HIGHS ON
THURSDAY TO SOAR BACK INTO THE 60S ACROSS THE AREA AWAY FROM THE
LAKESHORE...WITH A FEW 70 DEGREE READINGS NOT OUT OF THE QUESTION
DEPENDING ON HOW AGGRESSIVE THE WARM AIR ADVECTION IS.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 252 AM CDT WED MAY 4 2016

THE LATEST ENSEMBLE MEANS CONTINUE TO INDICATE THAT SPLIT FLOW WILL
BE THE DOMINANT PATTERN FROM FRIDAY ONWARD AS ANOTHER UPPER LOW
MIGRATES EAST OVER THE SOUTHWEST CONUS THIS WEEKEND.  THE MEDIUM
RANGE MODELS ARE IN GOOD AGREEMENT THROUGH SATURDAY BEFORE
DIVERGING.  WILL FOLLOW A BLEND OF THE GFS/ECMWF FOR MUCH OF THIS
FORECAST.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...WARM AND MOIST ADVECTION WILL
BE OCCURRING THURSDAY NIGHT WHEN AN ELEVATED MIXED LAYER MOVES EAST
ACROSS THE STATE.  MODELS SPIT OUT LIGHT QPF IN THIS WARM ADVECTION
ZONE...WITH SOME FAVORABLE CONVECTIVE ATTRIBUTES PRESENT.  MID-LEVEL
LAPSE RATES ARE NOW INCREASING ABOVE 7 C/KM THURSDAY NIGHT AND THERE
IS SOME MODEST CAPE OF 200-400 J/KG.  BUT PROGGED SOUNDINGS LOOK SO
DRY...AND THERE IS NO UPPER LEVEL SUPPORT EITHER.  PREFER TO KEEP A
DRY FORECAST GOING.  FRIDAY CONTINUES TO LOOK LIKE A VERY WARM DAY
AS THE REGION WILL BE IN THE WARM SECTOR.  925MB TEMPS CONTINUES TO
ARGUE TO SIDE WITH THE WARMEST GUIDANCE.  THEN A NORTHERN STREAM
SHORTWAVE WILL BE PUSHING A COLD FRONT ACROSS THE REGION LATE FRIDAY
NIGHT.  PROGGED SOUNDINGS LOOK CAPPED TO SURFACE CONVECTION AS THE
FRONT ARRIVES...AND MID-LEVELS CONTINUE TO LOOK VERY DRY.  ANY
INSTABILITY LOOKS TO DIMINISH RAPIDLY DURING THE EVENING...SO
THINKING ANY SEVERE THREAT IS VERY LOW.  STILL THOUGH...THERE MAY BE
A FEW SHOWERS AND THUNDERSTORMS.  TEMPS WILL BE WARM AHEAD OF THE
FRONT...AND WILL BE SLOW TO COOL OFF.

REST OF THE FORECAST...A FEW SHOWERS WILL LIKELY LINGER INTO
SATURDAY MORNING FROM CENTRAL TO NORTHEAST WISCONSIN BEFORE
DEPARTING BY MIDDAY.  OTHERWISE...CANADIAN HIGH PRESSURE WILL BE
BRINGING COOLER AIR TO THE REGION FOR SATURDAY AND SUNDAY.  AS THE
UPPER LOW MOVES INTO THE CENTRAL PLAINS EARLY NEXT WEEK...WILL SEE
ANOTHER SCENARIO WHERE AN ARCING BAND OF PRECIP TRIES TO SHIFT
NORTHWARD INTO WISCONSIN...WHERE AMPLE DRY AIR WILL BE PRESENT.  AS
A RESULT...ANY LIGHT PRECIP THREAT LOOKS BETTER FOR CENTRAL AND EAST-
CENTRAL WI RATHER THAN FARTHER NORTH. THE BEST CHANCES FOR
PRECIP...HOWEVER...WILL ARRIVE DURING THE MIDDLE OF NEXT WEEK.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1036 PM CDT TUE MAY 3 2016

SHOWERS WILL DEPART EAST CENTRAL WISCONSIN DURING THE REMAINDER OF
THE EVENING. PATCHY DENSE FOG DEVELOPED OVER AREAS OF NORTH
CENTRAL AND CENTRAL WISCONSIN WHERE SKIES CLEARED. ANTICIPATE A
PERIOD OF MVFR/IFR VSBYS DUE TO FOG WHERE SKIES CLEAR
OVERNIGHT...OTHERWISE INCREASING NORTH WINDS SHOULD DISSIPATE THE
FOG BY MORNING. BLUSTERY WINDS EXPECTED FOR MUCH OF WEDNESDAY WITH
EITHER A LOWER END VFR OR HIGH END MVFR CIGS DEVELOPING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 7 AM CDT THURSDAY FOR WIZ030-035-036-
045.
&&

SHORT TERM.....KURIMSKI
LONG TERM......MPC
AVIATION.......TDH
Hazardous weather outlook, May 3, 2:49 PM CDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT TUE MAY 3 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-042000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
249 PM CDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. ALTHOUGH
SEVERE WEATHER IS NOT EXPECTED...ANY THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

FROST IS POSSIBLE WEDNESDAY NIGHT...ESPECIALLY NORTH AND WEST OF
THE FOX VALLEY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY...AND
AGAIN MONDAY NIGHT INTO TUESDAY. IT IS TOO EARLY TO DETERMINE THE
THREAT OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...BUT
SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL.

LMZ521-522-541>543-042000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
249 PM CDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. THE STRONGEST
STORMS COULD PRODUCE SMALL HAIL.

GUSTY NORTHERLY WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT
TONIGHT...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH WEDNESDAY
EVENING...AND PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.

THE CHANCE OF THUNDERSTORMS WILL RETURN FRIDAY NIGHT INTO
SATURDAY AND AGAIN MONDAY NIGHT AND TUESDAY.

MG/KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:18 PM CDTSpecial Weather StatementGRBBrown, Calumet, Door, Kewaunee, Marathon, Marinette and 9 more87 min

Nearby

Frost Advisories in Wisconsin, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.